# SDR CALA2017092203270

- Difficulty date: September 19, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 61,356 hours, 20,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CRACKED BS 663, RBL 31.83 TO RBL 40 BETWEEN WL 192.0 AND WL 200.6 .  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10, REPAIR 3, ALT 1.
